| Model Number |
INTELLIVUE PATIENT MONITOR MX800 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and confirmed the issue was isolated to one bed (l7 nicu) and guided the customer through performing a cold start via service mode.After reboot, the chicklets and alarm pop-ups were functioning as expected.The customer inquired about the "care group or other patient alarm" message at the bottom of the screen.Clinical support (cs) explained that this message is normal system behavior.The staff was informed accordingly, and the issue was resolved remotely.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
Philips received a complaint on the intellivue mx800 patient monitor indicating that alarms from other beds were not appearing on the bedside monitor and that a "care group or other patient alarm" message was displayed.The customer also noted that the chicklets could not be clicked to bring up other patient rooms and alarm pop-ups were not functioning.The device was in use on patient at time of event, there was no adverse event reported.